Skip navigation
Por favor, use este identificador para citar o enlazar este ítem: http://uvadoc.uva.es/handle/10324/21436
Título: A second-order numerical method for a cell population model with asymmetric division
Autor: Angulo Torga, Óscar
López Marcos, Juan Carlos
López Marcos, Miguel Ángel
Año del Documento: 2017
Editorial: Elsevier
Descripción: Producción Científica
Documento Fuente: Journal of Computational and Applied Mathematics 309 (2017) 522-531
Resumen: Population balance models represent an accurate and general way of describing the complicated dynamics of cell growth. In this paper we study the numerical integration of a model for the evolution of a size-structured cell population with asymmetric division. We present and analyze a novel and efficient second-order numerical method based on the integration along the characteristic curves. We prove the optimal rate of convergence of the scheme andweratify it by numerical simulation. Finally,weshow that the numerical scheme serves as a valuable tool in order to approximate the stable size distribution of the model.
Materias (normalizadas): Análisis numérico
Población
Revisión por Pares: SI
DOI: http://dx.doi.org/10.1016/j.cam.2016.03.008
Patrocinador: Junta de Castilla y León (programa de apoyo a proyectos de investigación – Ref. VA191U13)
Idioma: eng
URI: http://uvadoc.uva.es/handle/10324/21436
Derechos: info:eu-repo/semantics/openAccess
Aparece en las colecciones:DEP51 - Artículos de revista

Ficheros en este ítem:
Fichero Descripción TamañoFormato 
2017bCAM.pdf589,53 kBAdobe PDFThumbnail
Visualizar/Abrir


Este ítem está sujeto a una licencia Creative Commons Licencia Creative Commons Creative Commons

Comentarios
Universidad de Valladolid
Powered by MIT's. DSpace software, Version 5.5